On double Poisson structures on commutative algebras

TitreOn double Poisson structures on commutative algebras
Type de publicationArticle de revue
AuteurPowell, Geoffrey
PaysPays-Bas
EditeurElsevier
VilleAmsterdam
TypeArticle scientifique dans une revue à comité de lecture
Année2016
LangueAnglais
DateDécembre 2016
Pagination1-8
Volume110
Titre de la revueJournal of Geometry and Physics
ISSN03930440
Mots-clésCommutative algebra, Double Poisson algebra, Multi-derivation, Polynomial algebra
Résumé en anglais

Double Poisson structures (à la Van den Bergh) on commutative algebras are considered. The main result shows that there are no non-trivial such structures on polynomial algebras of Krull dimension greater than one. For an arbitrary commutative algebra AA, this places significant restrictions on possible double Poisson structures. Exotic double Poisson structures are exhibited by the case of the polynomial algebra on a single generator, previously considered by Van den Bergh.

URL de la noticehttp://okina.univ-angers.fr/publications/ua14919
DOI10.1016/j.geomphys.2016.07.003
Lien vers le document

http://www.sciencedirect.com/science/article/pii/S0393044016301668

Titre abrégéJournal of Geometry and Physics